On certain reciprocity-laws for theta functions and modular forms

Goro Shimura Princeton University, Princeton, U.S.A.

TBD mathscidoc:1701.331533

Acta Mathematica, 141, (1), 35-71, 1977.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 204 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{goro1977on,
  title={On certain reciprocity-laws for theta functions and modular forms},
  author={Goro Shimura},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246543574242},
  booktitle={Acta Mathematica},
  volume={141},
  number={1},
  pages={35-71},
  year={1977},
}
Goro Shimura. On certain reciprocity-laws for theta functions and modular forms. 1977. Vol. 141. In Acta Mathematica. pp.35-71. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246543574242.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved